| Model Number |
710200L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
01/30/2023
Type of Reportable Event
Death
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: customer states that he was told by his facility's safety officer that the dialysis nurse left the patient room to use the restroom, and that when she returned the patient's ventilator was alarming so she called for help from the icu staff.Patient had been made a dnr earlier.